# SDR AALA20130807007

- Difficulty date: August 7, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 36,087 hours, 14,807 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT CARGO THE RT TIE DOWN TRACK HAS CORROSION FROM STATIONS 786 TO 827.  R&R THE TIE DOWN TRACK IAW SRM 53-00-53-2R-3.
